Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
QQMAN

Accutane Dries out your gums?

Recommended Posts

Hello, for the past couple days my gums have been sore and in pain here and their while on accutane, am sure it dries the gums out and they do need saliva so I understand that So should I go to a dentist for antibiotics or some sort? or any home remedies? Also it's not constant pain, it would pain for 10 minutes then stop for half hour or so and it would come back and its only my upper right side of my gums that are sore.

Thanks.

Share this post


Link to post
Share on other sites

Wow, thanks for replying biggs :D luckily I had some excel gum pack right beside me and read your post and worked well while I was experiencing pain, thanks a lot!!

Share this post


Link to post
Share on other sites

Yeah will do, and ill try to find xylitol gum.

But would the filling last permanently or would I experience the side-effect again?

Edited by QQMAN

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×